2 doctors weighed in:

I get very dizzy from time to time I do take blood pressure med. What could cause this it is effecting my work?

2 doctors weighed in
Dr. Phil Chen
Family Medicine

In brief: There's many causes.

Dizziness could cause by many things, for example, low blood sugar, anemia or inner ear problems, etc.
I recommend you need to go to see your doctor and get a complete check-up.

In brief: There's many causes.

Dizziness could cause by many things, for example, low blood sugar, anemia or inner ear problems, etc.
I recommend you need to go to see your doctor and get a complete check-up.
Dr. Phil Chen
Dr. Phil Chen
Thank
Dr. Robert Lim
Family Medicine

In brief: Dizzy with high BP

I advise you to check your blood pressure, as it is possible that it is low, causing you to be dizzy.
Some medications can give you this side effect as well. If you correlate your dizziness with using your blood pressure medication, then this is the likely cause, and you should contact your doctor about this problem.

In brief: Dizzy with high BP

I advise you to check your blood pressure, as it is possible that it is low, causing you to be dizzy.
Some medications can give you this side effect as well. If you correlate your dizziness with using your blood pressure medication, then this is the likely cause, and you should contact your doctor about this problem.
Dr. Robert Lim
Dr. Robert Lim
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors